# SDR AALA20100303TUL10

- Difficulty date: March 3, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N976TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53626
- Aircraft time: 30,651 hours, 14,656 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT STATION 1474 LEFT SIDE OUTBOARD OF AIR STAIR CUTOUT.  STOP DRILLED CRACK AND INSTALLED DOUBLER PER SRM 53-01-00.
